# SDR SWIA95605

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 141CC1AY1
- Condition: Failed
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO FEATHER WOULD NOT ARM ON TAKEOFF ROLL, ABORTED TAKEOFF.  REPLACED AUTO FEATHER ARM RELAY, RAN ENGINES, OPS CKS GOOD.
